Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Can I use circulation booster to improve venous stasis?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
I am wondering if I should purchase a circulation booster to help improve my venous stasis. I had vein stripping done about ten years ago and this helped to reduce swelling and prevent skin ulcers but the problem are returning. Ankylosing spondylitis since early twenties.
Posted Sun, 9 Jun 2013 in General Health
Answered by Dr. Shoaib Khan 6 hours later
Hello and welcome to XXXXXXX

Thank you for writing to us.

Chronic venous insufficiency does get worse with time, I am sorry to hear about its relapse. But, circulation boosters (eg. Revitive, etc.) has proven to increase circulation in many individuals with poor circulation who have had symptoms like cold feet, swelling, pain, ulcers, etc. It is worth trying. This is a good option to consider, sir.

You could also repeat venous stripping which can help your blood vessels stay healthy for at least another 5-10 years. But, this is completely your choice. Also, I hope you are already on blood thinning medication.

You do have other options sir, like compressive stockings, leg elevation, unna boots, and many more.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor